# SDR 99ZZZX2572

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84729
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3445
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 3000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND C/W FAR 91.207(D) G-TEST FAILED WHILE IN THE ARM POSITION.  UNIT WAS OPENED AND SEVERAL LOOSE PARTS WERE FOUND FLOATING AROUND.  AIRCRAFT TOTAL TIME:  2,382:7 HOURS.
